Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 28, NWS Albany, NY

June 6, 2005Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 6, 2005, 3:40 PM EDT for Dutchess County, Ulster County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 3:40 PM EDT (19:40 UTC)
Expired
Jun 6, 2005, 4:46 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 86 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 9:30 AM EDTSevere Thunderstorm WatchSPC9 hr
Jun 6, 12:30 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 061941
SVRALY
NYC027-111-062045-
/O.NEW.KALY.SV.W.0028.050606T1940Z-050606T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ULSTER COUNTY IN EAST CENTRAL NEW YORK
  DUTCHESS COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 445 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM SAUGERTIES TO BEACON...OR ALONG A LINE
  EXTENDING FROM SAUGERTIES TO NEWBURGH...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WAPPINGERS FALLS...STAATSBURG... AND POUGHKEEPSIE BY 345 EDT 
  RED OAKS MILL...RED HOOK AND MYERS CORNER BY 350 PM EDT
  PLEASANT VALLEY BY 355 PM EDT
  HOPEWELL JUNCTION BY 400 PM EDT
  STANFORDVILLE BY 405 PM EDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
      4161 7408 4210 7407 4216 7404 4216 7401
      4218 7400 4213 7392 4208 7393 4200 7374
      4198 7354 4205 7352 4205 7349 4204 7348
      4152 7353 4149 7393 4144 7398

$$

WRS
2 follow-up statements
000 
WWUS51 KALY 062007
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
407 PM EDT MON JUN 6 2005

NYC027-111-062045-
/O.CON.KALY.SV.W.0028.000000T0000Z-050606T2045Z/
ULSTER NY-DUTCHESS NY-
407 PM EDT MON JUN 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM EDT FOR
DUTCHESS AND EASTERN ULSTER COUNTIES...

AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PINE PLAINS TO LITHGOW TO NORTH CLOVE TO
SHENANDOAH...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
RHINEBECK TO 14 MILES EAST OF RHINEBECK TO 10 MILES NORTHWEST OF
PAWLING TO LAKE CARMEL...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  COKERTOWN...UPPER RED HOOK...KERLEYS CORNERS AND TITUSVILLE BY 345
  PM EDT
  WICCOPEE...WASHINGTON HOLLOW...SWARTOUTVILLE AND SALT POINT BY 350
  PM EDT
  WILLOW BROOK AND SHUNPIKE BY 355 PM EDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
      4161 7408 4210 7407 4216 7404 4216 7401
      4218 7400 4213 7392 4208 7393 4200 7374
      4198 7354 4205 7352 4205 7349 4204 7348
      4152 7353 4149 7393 4144 7398

$$

WRS
000 
WWUS51 KALY 062046
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
446 PM EDT MON JUN 6 2005

NYC027-111-062056-
/O.EXP.KALY.SV.W.0028.000000T0000Z-050606T2045Z/
ULSTER NY-DUTCHESS NY-
446 PM EDT MON JUN 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR DUTCHESS AND EASTERN ULSTER
COUNTIES EXPIRES AT 445 PM EDT...

THERE WERE NUMEROUS REPORTS OF DOWNED TREES IN THE TWO COUNTIES FROM 
THE EARLIER STORMS.

&&

LAT...LON 4145 7400 4153 7399 4158 7395 4158 7405
      4161 7408 4210 7407 4216 7404 4216 7401
      4218 7400 4213 7392 4208 7393 4200 7374
      4198 7354 4205 7352 4205 7349 4204 7348
      4152 7353 4149 7393 4144 7398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:40 PM EDT, 3 hours earlier.

Area forecast discussion, Jun 6, 12:40 PM EDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATES
NATIONAL WEATHER SERVICE ALBANY NY
1240 PM EDT MON JUN 6 2005

.SHORT TERM (TODAY THROUGH TUESDAY)...TORNADO WATCH IN EFFECT.  SEE
PREVIOUS DISCUSSION CONCERNING SEVERE WEATHER TODAY.  WILL UPDATE
ZONES SHORTLY BASED ON NEW GRIDS.  PACKAGE WILL BE REISSUED LATER.

ON TUESDAY...STILL A QUESTION ON THUNDERSTORMS THREAT TUESDAY
AFTERNOON WITH PASSAGE OF SECONDARY COLD FRONT AND ASSOCIATED VORT
MAX.  AHEAD OF FRONT MET MOS PUSHING TEMPERATURES TO OVER 90 IN THE
HUDSON VALLEY.  MAVS 5-10 DEG F LOWER.  AIR HAS DRIED SOME BUT SOME
MOISTURE REMAINS.  KEY MAY BE WARM LAYER ABOUT 12 K FT AND ITS
POTENTIAL TO CAP ACTIVITY.  YESTERDAYS NAM HAD NO CAP. 00Z RUN DID
ALTHOUGH IT WAS QUESTIONABLE WHETHER IT WAS STRONG ENOUGH TO PREVENT
CONVECTION.  LIFTING AN 84/63 SURFACE PARCEL IS ENOUGH TO CLEAR CAP
AND PROVIDE DECENT INSTABILITY.  GFS SOUNDINGS - A LITTLE COOLER AND
A LITTLE MOISTER IN THE LOW LEVELS.   WITH DEEP MIXED LAYER COULD
MIX DOWN DRIER AIR LOWERING SFC/BOUNDARY LAYER DEWPOINTS AND
REDUCING INSTABILITY. WILL CONTINUE LOW CHANCE POPS.  00Z GFS BOTH
SUNDAY AND TODAY SHOWED STRONG CAP ALTHOUGH YESTERDAYS 12Z LOST
IT.

A CHANGE FROM YESTERDAY ON NAM FOR TUESDAY NIGHT AND WEDNESDAY AS
IT BRINGS FRONT BACK TO THE NORTH WITH H8 +18C INTO SRN NEW YORK BY
WEDNESDAY AFTERNOON. NAM LOOKS TO BE HAVING ITS USUAL MOISTURE ISSUE
INFLATING LOW LEVEL MOISTURE. GFS RETURNING FRONT BUT DRY SO WILL
LEAVE FORECAST AS IS FOR NOW.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...  HPC GUIDANCE   FAIRLY
CONSISTENT WITH EXTENDED FORECAST WE HAVE GOING.  CHANCE OF SHOWERS
AND THUNDERSTORM FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK.  HIGH
TRIES TO BUILD DOWN INTO THE NORTHEAST OVER THE WEEKEND AND MAY COOL
THINGS A BIT SUNDAY.  WILL KEEP IT DRY BASED ON LOWER HPC POPS THAT
DAY AND DESIRE NOT TO HAVE 4 STRAIGHT DAYS OF PRECIP.

&&

.AVIATION... DEVELOPING MVFR/IFR CONDITIONS IN TSRA/HZ. A FEW
THUNDERSTORMS LATE TODAY MAY CONTAIN WIND GUSTS EXCEEDING 50 KNOTS
AND LARGE HAIL.
&&

&&

.HYDROLOGY...RIVERS...STREAMS AND RESERVOIRS ARE CONTINUING TO RUN
BELOW NORMAL FOR EARLY JUNE.  WEATHER THREAT FOR TODAY WILL BE
THUNDERSTORMS.  ANY THUNDERSTORMS THAT DO DEVELOP...HAVE THE
POTENTIAL OF PRODUCING HEAVY DOWNPOURS. PRECIPITABLE WATER VALUES
EXCEED 1.5 INCHES. SOME SIGNIFICANT WITHIN BANK RISES WILL BE
POSSIBLE IN HEAVY DOWNPOURS.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 6, 12:33 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1233 PM EDT MON JUN 6 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
1233 PM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...

TORNADO WATCH 414 IN EFFECT UNTIL 600 PM.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS ARE POSSIBLE TUESDAY...FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...

LITCHFIELD.

IN MASSACHUSETTS...

BERKSHIRE.

IN NEW YORK...

ALBANY...COLUMBIA...DUTCHESS...GREENE...
RENSSELAER...SCHENECTADY...ULSTER...HAMILTON...
MONTGOMERY...FULTON...HERKIMER...SARATOGA...
WARREN...WASHINGTON...SCHOHARIE.

IN VERMONT...

BENNINGTON...WINDHAM.

OKEEFE

In the hours before

Local storm report, Jun 6, 2:38 PM EDT, 1 hour 2 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP A
0237PM     MON JUN 06 2005
#1 0000001 000
AWLS WLSR QHQT QTRF APTS WAPT
00217    FILE 28   WELLSVILLE PD NY0022800                   JUN 06-05
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: ALLEGANY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): VILLAGE AND TOWN OF WELLSVILLE

DATE AND TIME CONDITION STARTED: 1050 AM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES DOWN, WALL COLLAPSE AT REAR
OF 3 STORY UNOCCUPIED COMMERICAL BUILDING, SPORTS DUG OUT ROOF BLOWN OFF
VENTILATION UNIT AT ELEMENTARY SCHOOL BLOWN OVER CREATING NATURAL GAS LEAK
FORCING TEMPORARY EVACUATION, NUMEROUS POWER LINES DOWN.
CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED    (X) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED:  O       NUMBER INJURED:   0

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            (X) - TREES
( ) - POWER/TELCO POLES   ( ) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED:   0      NUMBER INJURED:   O

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES
(X) - COMM. BUILDINGS     (X) - PRIVATE HOMES
(X) - OUT/FARM BUILDINGS  (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:  ?  MPH OR  ? KNOTS
NUMBER KILLED:   0      NUMBER INJURED:   O

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: CLEAN UP WELL UNDERWAY, STILL SOME ISOLATED POWER OUTAGES ALL STREETS
AND ROADWAYS OPEN, SITUATION AT ELEMENTARY SCHOOL SECURED ALL STUDENTS RETURNED
TO CLASS.CODE ENFORCMENT SURVEYING DAMAGE ON COMMERICAL BUILDING COLLAPSE
AUTH PHONE #: 585 593-5600

AUTH ELDRIDGE, C D DISASTER COORDINATOR
OPER - NYDEGGER,RICHARD W             1436
Local storm report, Jun 6, 2:52 PM EDT, 48 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0250PM     MON JUN 06 2005
#2 0000002 000
CBSO WLSR QHQT QTRF APTS WAPT
02522    FILE 28   BROOME COUNTY SHERIFF   NY0030000         JUN 06-05
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: BROOME

LOCATION (INCLUDING TOWN AND NEAREST ROAD): ALL TOWNS IN BROOME COUNTY HAVE
SUSTAINED SOME BELOW DESCRIBED DAMAGE
DATE AND TIME CONDITION STARTED: APPROX 1245PM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES AND WIRES DOWN IN SEVERAL
TOWNSHIPS. APPROX HALF DOZEN BUILDINGS SUSTAINED DAMAGE DUE TO WIND AND FALLING
TREES

CHECK ONE:
HAIL SIZE REPORTED
(X) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            (X) - TREES
(X) - POWER/TELCO POLES   (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES
(X) - COMM. BUILDINGS     (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:     MPH OR    KNOTS
NUMBER KILLED: NONE     NUMBER INJURED: NONE

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: ALL FIRE AND LAW ENFORCMENT AGECIES ARE IN OPERTATION CLOSING SEVERAL
ROADS/ ROADS CLOSURES DUE TO DOWNED TREES AND POWER/TELCO LINES

AUTH PHONE #: 607 778-1208

AUTH MICHAEL F ASWAD  BC DIRECTOR OF OES            BALLARD 14:50PM

OPER - BADIA,WENDY L                  1449
Local storm report, Jun 6, 3:18 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
318 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     INDIAN LAKE             43.78N 74.27W
06/06/2005                   HAMILTON           NY   TRAINED SPOTTER

            TREES DOWN

0112 PM     HAIL             GALWAY                  43.02N 74.03W
06/06/2005  0.75 INCH        SARATOGA           NY   TRAINED SPOTTER

0130 PM     TSTM WND DMG     BALLSTON CENTER         42.96N 73.87W
06/06/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN.

0152 PM     TSTM WND DMG     1 W QUEENSBURY          43.38N 73.63W
06/06/2005                   WARREN             NY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN COUNTY-WIDE

0200 PM     HAIL             SARATOGA SPRINGS        43.07N 73.78W
06/06/2005  0.75 INCH        SARATOGA           NY   TRAINED SPOTTER

            AT EXIT 14 OF NORTHWAY I-87

0226 PM     TSTM WND DMG     JEFFERSON               42.48N 74.61W
06/06/2005                   SCHOHARIE          NY   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN

0237 PM     TSTM WND DMG     MINDENVILLE             42.99N 74.72W
06/06/2005                   MONTGOMERY         NY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0237 PM     TSTM WND DMG     CANAJOHARIE             42.90N 74.57W
06/06/2005                   MONTGOMERY         NY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN

0240 PM     TSTM WND DMG     MAYFIELD                43.10N 74.27W
06/06/2005                   FULTON             NY   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0244 PM     TSTM WND DMG     FORT ANN                43.42N 73.49W
06/06/2005                   WASHINGTON         NY   EMERGENCY MNGR

            TRES AND POWER LINES DOWN

0244 PM     HAIL             GREENWICH               43.09N 73.50W
06/06/2005  0.75 INCH        WASHINGTON         NY   LAW ENFORCEMENT

0308 PM     TSTM WND DMG     DURHAM                  42.40N 74.17W
06/06/2005                   GREENE             NY   EMERGENCY MNGR

            TREES AND WIRES DOWN

0310 PM     HAIL             WEST RUPERT             43.24N 73.24W
06/06/2005  1.00 INCH        BENNINGTON         VT   TRAINED SPOTTER

0310 PM     TSTM WND DMG     GLOVERSVILLE            43.05N 74.35W
06/06/2005                   FULTON             NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN COUNTY WIDE

&&

EDK
Local storm report, Jun 6, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             DORSET                  43.26N 73.10W
06/06/2005  1.00 INCH        BENNINGTON         VT   TRAINED SPOTTER

&&

EDK
Local storm report, Jun 6, 3:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     TSTM WND DMG     ALBANY                  42.66N 73.78W
06/06/2005                   ALBANY             NY   TRAINED SPOTTER

            TREES DOWN

0330 PM     TSTM WND DMG     RENSSELAER              42.64N 73.74W
06/06/2005                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREES DOWN

&&

EDK
Local storm report, Jun 6, 3:39 PM EDT, 1 minute before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP G
0337PM     MON JUN 06 2005
#2 0000002 000
GFSO WLSR QHQT QTRF APTS WAPT
01024    FILE 28   FULTON CO SHERIFF NY0170000               JUN 06-05
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED:FULTON

LOCATION (INCLUDING TOWN AND NEAREST ROAD):ENTIRE COUNTY  - AFFECTING TOWNS IN
WESTERN CENTRAL AND EASTERN TOWNSHIPS AND JOHNSTOWN AND GLOVERSVILLE CITIES
DATE AND TIME CONDITION STARTED: 06/06/05 BEGAN 1515
EXTENT OF DAMAGE OR AREAS IN DANGER: NUMEROUS TREES DOWN WITH WIRES BURNING
POWER OUTAGES TRAFFIC CONTROL LIGHTS OUT HIGH WINDS

CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED:          NUMBER INJURED:

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            (X) - TREES
(X) - POWER/TELCO POLES   (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED:          NUMBER INJURED:

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES
() - COMM. BUILDINGS     (X) - PRIVATE HOMES
() - OUT/FARM BUILDINGS  (X) - POWER/TELCO POLES
( ) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS: 60+ MPH OR    KNOTS
NUMBER KILLED:          NUMBER INJURED:

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE
AUTH AND SENT LT GARTH W HILLIER     518-736-2107        15:36
OPER - DONALDSON,GEORGE B             1537

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 12:32 PM EDTSevere Thunderstorm WarningALYHamilton, Warren59 min
Jun 6, 12:58 PM EDTSevere Thunderstorm WarningALYSaratoga62 min
Jun 6, 1:14 PM EDTTornado WarningALYSaratoga46 min
Jun 6, 1:34 PM EDTSevere Thunderstorm WarningALYWarren56 min
Jun 6, 1:46 PM EDTSevere Thunderstorm WarningALYWashington59 min
Jun 6, 1:56 PM EDTSevere Thunderstorm WarningALYHerkimer49 min
Jun 6, 2:02 PM EDTSevere Thunderstorm WarningALYSaratoga28 min
Jun 6, 2:06 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schoharie54 min
Jun 6, 2:34 PM EDTSevere Thunderstorm WarningALYSchenectady56 min
Jun 6, 2:37 PM EDTSevere Thunderstorm WarningALYAlbany, Greene53 min
Jun 6, 2:40 PM EDTSevere Thunderstorm WarningALYWarren65 min
Jun 6, 2:45 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer60 min
Jun 6, 2:49 PM EDTSevere Thunderstorm WarningALYWashington56 min
Jun 6, 2:50 PM EDTSevere Thunderstorm WarningALYUlster55 min
Jun 6, 2:54 PM EDTSevere Thunderstorm WarningALYSaratoga66 min
Jun 6, 3:01 PM EDTSevere Thunderstorm WarningALYSchoharie32 min
Jun 6, 3:02 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery58 min
Jun 6, 3:19 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer56 min
Jun 6, 3:25 PM EDTSevere Thunderstorm WarningALYAlbany, Greene35 min
Jun 6, 3:46 PM EDTSevere Thunderstorm WarningALYWashington59 min
Jun 6, 3:59 PM EDTSevere Thunderstorm WarningALYWarren61 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.